# SDR UHL2002F00006

- Difficulty date: November 12, 2002
- Submitted: November 26, 2002
- Operation: Air carrier
- Aircraft: N138SD
- Make and model: Saab SF340A
- Aircraft serial: 138
- Engine: Ge CT75A
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Condition: Erratic
- Location: Torque
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 TORQUE GAUGE ERRATIC ON TAKEOFF ROLL WHEN SET GAUGE WENT 100 PERCENT TO 120 PERCENT TORQUE AT 50-60 KNOTS.  NO ENGINE POWER PROBLEMS NOTED.  ABORTED TAKEOFF.
